Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

On the regularized trace of a fourth order regular differential equation.

International journal of contemporary mathematical sciences, vol.1, pp.245-254, 2006 (Refereed Journals of Other Institutions)

On The Trace Formula Of Second Order Differential Equation Given With Non Seperable Boundary Conditions

Sigma Mühendislik ve Fen Bilimleri Dergisi, no.4, pp.57-64, 2005 (National Refreed University Journal) Creative Commons License

On the Green Function of Sturm-Liouville Differential Equation with Normal Operator Coefficient

Applied Sciences, pp.161-175, 2005 (Refereed Journals of Other Institutions)

Sonlu Aralıkta Sturm-Liouville Operatör Denkleminin Spektrumunun İncelenmesi

Yıldız Teknik Üniversitesi Dergisi, pp.134-147, 2000 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

A Bilinear Hirota-Kimura Discretization of the Motion of a Rigid Body in an Ideal Fluid

Second International Conference on Mathematical Advances and Applications (ICOMAA2019), İstanbul, Turkey, 3 - 05 May 2019, pp.75

On HK-Type Discretization of a Heavy Rigid Body

International Conference on Mathematical Advances and Applications (ICOMAA2018), İstanbul, Turkey, 11 May 2018, pp.117

The Regularized Trace Formula of Boundary Value Problem Which Has Non-Seperable Boundary Conditions

3rd International Conference on Pure and Applied Sciemces, Dubai, United Arab Emirates, 02 February 2017, pp.16

On the regularized trace formula for regular Sturm- Liouville problem

International Symposium on Analysis and Theory of Functions, İstanbul, Turkey, 24 August 2009, pp.40

Sonlu Aralıkta Verilmiş Bir Diferansiyel Operatör Denklemin Rezolventi Üzerine

16.Ulusal Matematik Sempozyumu, Van, Turkey, 10 September 2003, pp.8

Normal Operatör Katsayılı Sturm-Liouville Operatörünün Rezolventi

11.Ulusal Matematik Sempozyumu, Isparta, Turkey, 07 September 1998, pp.12